MathSciNet Relay Station
MathSciNet bibliographic data
MR2425330 35J57 (35K57 92C15 92C40)
Peng, Rui; Shi, Junping; Wang, Mingxin On stationary patterns of a reaction-diffusion model with autocatalysis and saturation law. Nonlinearity 21 (2008), no. 7, 1471–1488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement